Items where Author is "Abbas, Mujahid"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Vetro, Calogero and Abbas, Mujahid and Suleiman, Yusuf (2017) A Simulation function approach for best proximity point and variational inequality problems. Miskolc Mathematical Notes, 18 (1). pp. 3-16. ISSN 1787-2405 (print), 1787-2413 (online)

Arshad, Muhammad and Shoaib, Abdullah and Abbas, Mujahid and Azam, Akbar (2013) Fixed points of a pair of Kannan type mappings on a closed ball in ordered partial metric spaces. Miskolc Mathematical Notes, 14 (3). pp. 769-784. ISSN 1787-2405 (print), 1787-2413 (elecronic)

This list was generated on Fri Aug 14 22:56:58 2020 CEST.